# SDR AALA202111154203

- Difficulty date: October 23, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A300*
- Aircraft serial: 6928
- Aircraft time: 17,526 hours, 6,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE CRACKED AFT FLOOR STRUCTURE SHEAR PLATE BETWEEN FR 69 AND FR 70 AT S 23L. REPLACED SHEAR PLATE PER SRM 51-42-11.
